Previous |  Up |  Next

Article

Title: Edge-disjoint 1-factors in powers of connected graphs (English)
Author: Nebeský, Ladislav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 34
Issue: 4
Year: 1984
Pages: 499-505
Summary lang: Russian
.
Category: math
.
MSC: 05C40
MSC: 05C70
idZBL: Zbl 0624.05052
idMR: MR764434
.
Date available: 2008-06-09T15:01:56Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101977
.
Reference: [1] M. Behzad G. Chartrand, and L. Lesniak-Foster: Graphs & Digraphs.Prindle, Weber & Schmidt, Boston 1979. MR 0525578
Reference: [2] С Berge: Graphs and Hypergraphs.North-Holland, Amsterdam, London 1973. Zbl 0254.05101
Reference: [3] G. Chartrand A. D. Polimeni, and M. J. Stewart: The existence of l-factors in line graphs, squares, and total graphs.Indag. Math. 35 (1973), 228-232. MR 0321809, 10.1016/1385-7258(73)90007-3
Reference: [4] F. Harary: Graph Theory.Addison-Wesley, Reading (Mass.) 1969. Zbl 0196.27202, MR 0256911
Reference: [5] L. Nebesky: On the existence of a 3-factor in the fourth power of a graph.Časopis pěst. mat. 105 (1980), 204-207. Zbl 0433.05046, MR 0573113
Reference: [6] L. Nebeský, E. Wisztová: Regular factors in powers of connected graphs.Časopis pěst. mat. 106 (1981), 52-57. MR 0613706
Reference: [7] M. Sekanina: On an ordering of the set of vertices of a connected graph.Publ. Sci. Univ. Brno 142 (1960), 137-142. Zbl 0118.18903, MR 0140095
Reference: [8] D. P. Sumner: Graphs with l-factors.Proc. Amer. Math. Soc. 42 (1974), 8-12. MR 0323648
.

Files

Files Size Format View
CzechMathJ_34-1984-4_2.pdf 927.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo